# SDR DALA2021081604721

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Out Of Limits
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 FITTINGS LOCATED ON CARGO DOOR CUT OUT LWR SIDE. ON STA 600 AT FWD CARGO COMPARTMENT THEREFORE AREA IS OUT OF LIMITS IN REF NRC 00347. CORRECTIVE ACTION: SUMMARY OF NRC 00961: FITTING LOCATED ON CARGO DOOR CUT OUT LWR SIDE. ON STA 600 AT FWD CARGO WAS REPAIRED PER ETI-57-21-414 REV. ORIG. AND ERA 593387-14 REV. ORIG. (1908563)
